Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Please Help…………….I’m sooooo confused! This thing called Graves
    has knocked me down and walked all over me. I have every symptom
    it has to offer. The pain in my eyes and joints along with the hot flashes
    are the worst. Where do I go from here? I was on PTU for 18
    months without success. I am now using acupunture, yoga, and herbs.
    My levels are worse then they were 2 years ago!!! I’ve gained 40 lbs
    and feel like I am losing my mind. The weight gain came about with
    the PTU but has not come off.(I went off the PTU 6 months ago )
    I would ignore the extra weight if I felt better…but I’m still sick and now
    I’m fat!! To make matters worse, everyone talks about wieght gain
    after they kill the thyroid.

    I have to do something….WHAT? The Atomic Cocktail is OUT!!
    I am considering the surgery. At this point it looks like the only viable
    option for me. I’m not happy about it but I can not go on feeling like
    my life is out of control.

    My Questions: Any information on Menapause and Graves
    Any alternative treatment that has worked
    Will all these symptons go away when my levels return
    to normal?

    Thanks……..Darlene

    Anonymous
    Post count: 93172

    Hi Darlene, I just read your message. You did not mention a doctor. Are you still seeing one? What about an endocrinologist? I had an operation just after I had the RAI. I just didn’t bother with doctors after that until about 6 years later ( which was not the right thing to do). I was put on Elythroxine (same as Levothyroxine). As you see from my earlier posting I have neglected and sort of denied having this disease and now I am 40 pounds overweight and I just don’t feel good. I think if you read all of the messages on the board you will get some answers to your questions. It is scary especially the weight gain but don’t completly rule out the RAI. It does have to be considered. At least you are on the right track. You are asking questions and looking for answers and that’s the first step. I wish I had taken it sooner.
    Take care, Kathy

    Anonymous
    Post count: 93172

    Greetings All,

            For those of you who have had the radiation and are doing well HURRAY!!
    For those of you who are trying other things and doing well HURRAY for you too.
    Sometimes you just need to hear HURRAY instead of Ah Sh@t. I am glad all ou you
    are out there offering support to each other. I too have been taking notes and
    going over the NGDF bulletins to tell you what some of them say and which ones to
    order. I am working on finding a used 386 computer with 8M of mem for Nancy so I
    UPS it to her. If someone knows of a good buy cheap let me know. I am hitting
    the military surplus sale tomorrow. They sell 386’s for $40 but you don’t know
    if they work or what is in them. It is the luck of the draw. A local flea market
    has used 386’s w/out monitors for 100 to 300 bucks. I will let you know what I find
    tomorrow and if you have a lead let me know. We need to get Nancy back on-line.

    Regards,
    Jake (No more buggy eyes) George

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.